Posted 8/22/2007 8:18 AM (GMT -7)
It has been 1 week since my second infusion, and for the last couple of days my cheeks have felt hot. I am only on 2.5 mg of prednisone, so I know it's not from that. Some people have said to me, "you have a little sunburn!" The thing is, that I haven't been out in the sun, and besides I always wear 30 spf when I am. I know that one of the side effects says, "lupus like rash." But this doesn't really look like a rash. The redness isn't all that obvious. It is the hot cheek feeling that is the most obvious, and I have no fever. Also, I am STILL having diarrhea. How long did it take you all who are successfully on remicade, to get rid of the diarrhea (if that was your major symptom of crohn's)? I thought it was supposed to be pretty immediate. So how long should I try the remicade if its failing, until I call the doc up and tell them I don't want to be on something with all these side effects that isn't even helping me and to possibly switch to something else like humira? (whoa, run on).
Thanks in advanced!
Finally Dx- April 13 2007 (age 26) ilio-crohn's-colitis. Surgeries:appendectomy, cholecystectomy, tonsillectomy, pinidal cyst removed,emergency abdominal surgery for hemorrhaging ovary from burst ovarian cyst, LEEPcervix, emergency abdominal surgery for grapefruit sized ovarian cyst removal, D and C of uterus, lumpectomy of breast.
MEDS: remicade, prednisone, Asacol TID, protonix, metformin, buspar, trazodone, multi V, B complex, flaxseed. Vegetarian, leaning towards vegan. no nuts, seeds, or wheat.
Many allergies. Polycystic ovarian syndrome, anxiety, depression, ITP
Every tool is a weapon if you hold it right ~ Ani Difranco